RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khaidarov Farkhod Khalimzhonovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:47
Abstract pages:286
Full texts:3
References:43
E-mail:

http://www.mathnet.ru/eng/person115381
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. U. A. Rozikov, R. M. Khakimov, F. Kh. Khaidarov, “Extremality of the translation-invariant Gibbs measures for the Potts model on the Cayley tree”, TMF, 196:1 (2018),  117–134  mathnet  elib; Theoret. and Math. Phys., 196:1 (2018), 1043–1058  isi  scopus
2017
2. U. A. Rozikov, F. Kh. Khaidarov, “Four competing interactions for models with an uncountable set of spin values on a Cayley Tree”, TMF, 191:3 (2017),  503–517  mathnet  mathscinet  elib; Theoret. and Math. Phys., 191:3 (2017), 910–923  isi  scopus
2016
3. R. M. Khakimov, F. Kh. Khaidarov, “Translation-invariant and periodic Gibbs measures for the Potts model on a Cayley tree”, TMF, 189:2 (2016),  286–295  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:2 (2016), 1651–1659  isi  scopus

Presentations in Math-Net.Ru
1. Solvability of nonlinear algebraic and integral equations in the theory of Gibbs measures
F. Kh. Khaidarov
Functional analysis and its applications
February 21, 2019 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019